I have been diagnosed with low bone density and prescribed Boniva. Recently, I have also been diagnosed with Gastroparesis and cannot start the Boniva. How will will this affect my bone health and what else can I do to prevent further bone loss without aggravating the Gastro. problem. Also I am very achy in various areas of my body. Can this be from the Osteoporosis? Thank you.
Don't worry about not being able to take Boniva. Actually, it might even be a blessing in disguise... Boniva (like Fosamax and Actonel) can have serious side-effects besides hurting the stomach. Check out this link when you have a minute:
It has free detailed information about these meds. In my years of helping women like you fight and conquer osteoporosis without taking toxic drugs I found that even women without Gastroparesis have stomach trouble taking those prescriptions.
Believe it or not, in my research I found that bone loss is due to the body trying to correct an imbalance of the body's pH. The good news is that it's easy to correct without any major effort. It has to do with the food we eat and how we combine the different foods during a meal. The wrong pH balance can also cause achy joints, even arthritis.
Exercise is very helpful, especially weight-bearing exercise like walking. It doesn't hurt to stretch and relax... Let me know if you have more questions.
Stand tall and best regards,
Vivian Goldschmidt, M.A.
Discover the secret to reversing or preventing Osteoporosis without drugs
mY Doctor told me to use the nyknyc weight vest to help strengthen my bones . I have osteoporosis and I am using the vest now for 5 months and am getting more bone density by using it .
the vest is really great because it is adjustable , its comfortable and can hold as much as 10 pounds.
Can you tell me how much weight is good to use with my vest?
I just love this vest ! I actually won it as a prize on the AARP website- it was valued at $75.00 !
Though its a weighted vest its really great for a womans body , soft and looks very sleek so I can wear it out anytime anyplace and look ... normal - this vest does not look strange or embarrasing like other vests do- Some of those vests out there make you look like you are gonna detonate yourself but not this or join a S.W.A.T team!
The nyknyc vest really does work I am getting denser bones just by walking in the vest.
Worth a try- Unless you would rather use dangerous drugs like Fosamax etc which can give you cancer etc and and wreck your health for the vest go to www.nyknyc.com you can really save your bones for 75.00 worth a try.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.